Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I do not apply much Duac (Benzoyl Peroxide+clindmycin), however it seems to leave a strange glaze-like film over the areas I applied it.

Anyone else have this happen to them?

Share this post


Link to post
Share on other sites
Guest missyjean130

Was it greasy at all?Or slick?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×